Iranian Journal of
Mathematical Sciences and Informatics
Fri, Apr 4, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 11, Issue 1 (4-2016)
The Subtree Size Profile of Bucket Recursive Trees
P. 1-11
10.7508/ijmsi.2016.01.001
R. Kazemi
Abstract
|
Full-Text (PDF)
Tangent Bundle of the Hypersurfaces in a Euclidean Space
P. 13-26
10.7508/ijmsi.2016.01.002
S. Deshmukh
,
S. B. Al-Shaikh
Abstract
|
Full-Text (PDF)
Double Integral Characterization for Bergman Spaces
P. 27-34
10.7508/ijmsi.2016.01.003
M. Hassanlou
,
H. Vaezi
Abstract
|
Full-Text (PDF)
Convergence of an Approach for Solving Fredholm Functional Integral Equations
P. 35-46
10.7508/ijmsi.2016.01.004
N. Aghazadeh
,
S. Fathi
Abstract
|
Full-Text (PDF)
The Representations and Positive Type Functions of Some Homogenous Spaces
P. 47-56
10.7508/ijmsi.2016.01.005
R. Raisi Tousi
,
F. Esmaeelzadeh
,
R. A. Kamyabi Gol
Abstract
|
Full-Text (PDF)
Stability of $g$-Frame Expansions
P. 57-67
10.7508/ijmsi.2016.01.006
A. Abdollahi
,
E. Rahimi
Abstract
|
Full-Text (PDF)
An Explicit Viscosity Iterative Algorithm for Finding Fixed Points of Two Noncommutative Nonexpansive Mappings
P. 69-83
10.7508/ijmsi.2016.01.007
H. R. Sahebi
,
A. Razani
Abstract
|
Full-Text (PDF)
On $(α, β)$−Linear Connectivity
P. 85-100
10.7508/ijmsi.2016.01.008
F. Ayatollah Zadeh Shirazi
,
A. Hosseini
Abstract
|
Full-Text (PDF)
Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces
P. 101-113
10.7508/ijmsi.2016.01.009
S. Kumar Mohanta
Abstract
|
Full-Text (PDF)
On Harmonic Index and Diameter of Unicyclic Graphs
P. 115-122
10.7508/ijmsi.2016.01.010
J. Amalorpava Jerline
,
L. Benedict Michaelraj
Abstract
|
Full-Text (PDF)
Fixed Point Results on $b$-Metric Space via Picard Sequences and $b$-Simulation Functions
P. 123-136
10.7508/ijmsi.2016.01.011
M. Demma
,
R. Saadati
,
P. Vetro
Abstract
|
Full-Text (PDF)
Tricyclic and Tetracyclic Graphs with Maximum and Minimum Eccentric Connectivity
P. 137-143
M. Tavakoli
,
F. Rahbarnia
,
A. R Ashrafi
Abstract
|
Full-Text (PDF)
ABSTRACTS IN PERSIAN - Vol. 11, No. 1
P. 145-157
Name of Authors In This Volume
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS